# SDR 8EKA201403170001

- Difficulty date: March 13, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N437CA
- Make and model: Casa C212
- Aircraft serial: 180
- Aircraft time: 18,185 hours, 1,777 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING , DURING 180 DEGREE TURNAROUND TO BACK TAXI OFF RUNWAY, RT MAIN TIRE BLEW OUT. MAINTENANCE CREW REPAIRED BLOWN TIRE & ACFT TAXIED BACK TO BASE.
